Volume 17, Issue 2
Generalized Gaussian Quadrature Formulas with Chebyshev Nodes

Ying Guang Shi

DOI:

J. Comp. Math., 17 (1999), pp. 171-178

Published online: 1999-04

Preview Full PDF 85 1671
Export citation
  • Abstract

Explicit expressions of the Cotes numbers of the generalized Gaussian quadrature formulas for the Chebyshev nodes (of the first kind and the second kind) and their asymptotic behavior are given.

  • Keywords

Quadrature formula Chebyshev polynomials

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-17-171, author = {}, title = {Generalized Gaussian Quadrature Formulas with Chebyshev Nodes}, journal = {Journal of Computational Mathematics}, year = {1999}, volume = {17}, number = {2}, pages = {171--178}, abstract = { Explicit expressions of the Cotes numbers of the generalized Gaussian quadrature formulas for the Chebyshev nodes (of the first kind and the second kind) and their asymptotic behavior are given. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9091.html} }
TY - JOUR T1 - Generalized Gaussian Quadrature Formulas with Chebyshev Nodes JO - Journal of Computational Mathematics VL - 2 SP - 171 EP - 178 PY - 1999 DA - 1999/04 SN - 17 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9091.html KW - Quadrature formula KW - Chebyshev polynomials AB - Explicit expressions of the Cotes numbers of the generalized Gaussian quadrature formulas for the Chebyshev nodes (of the first kind and the second kind) and their asymptotic behavior are given.
Ying Guang Shi. (1970). Generalized Gaussian Quadrature Formulas with Chebyshev Nodes. Journal of Computational Mathematics. 17 (2). 171-178. doi:
Copy to clipboard
The citation has been copied to your clipboard